Table of Contents
ISRN Combinatorics
Volume 2013 (2013), Article ID 672731, 13 pages
http://dx.doi.org/10.1155/2013/672731
Research Article

Holey Perfect Mendelsohn Designs of Type with Block Size Four

Computer Science Department, The University of Iowa, Iowa City, IA 52242, USA

Received 11 October 2012; Accepted 30 October 2012

Academic Editors: M. Gionfriddo and D. S. Kim

Copyright © 2013 Hantao Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. E. Bennett, X. Zhang, and L. Zhu, “Perfect Mendelsohn designs with block size four,” Ars Combinatoria, vol. 29, pp. 65–72, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. X. Zhang, “Direct construction methods for the incomplete perfect Mendelsohn designs with block size four,” The Journal of Combinatorial Designs, vol. 4, no. 2, pp. 117–134, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Fujita, J. Slaney, and F. Bennett, “Automatic generation of some results in finite algebra,” in Proceedings of the 13th International Joint Conference on Artificial Intelligence, R. Bajcsy, Ed., pp. 52–57, Morgan Kaufmann, 1993.
  4. G. Ge and A. C. H. Ling, “Group divisible designs with block size four and group type gum1 for small g,” Discrete Mathematics, vol. 285, no. 1-3, pp. 97–120, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. G. Ge, “Group divisible designs,” in The CRC Handbook of Combinatorial Designs, C. J. Colbourn and J. H. Dinitz, Eds., pp. 255–260, CRC Press, Boca Raton, Fla, USA, 2nd edition, 2007. View at Google Scholar · View at MathSciNet
  6. R. M. Wilson, “Constructions and uses of pairwise balanced designs,” Mathematical Centre Tracts, vol. 55, pp. 18–41, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. J. Abel, A. E. Brouwer, C. J. Colbourn, and J. H. Dinitz, “Mutually orthogonal Latin squares (MOLS),” in The CRC Handbook of Combinatorial Designs, C. J. Colbourn and J. H. Dinitz, Eds., pp. 160–193, CRC Press, Boca Raton, Fla, USA, 2nd edition, 2007. View at Google Scholar
  8. F. E. Bennett, R. Wei, and H. Zhang, “HPMDs of type 2n31 with block size four and related HCOLSs,” Journal of Combinatorial Mathematics and Combinatorial Computing, vol. 23, pp. 33–45, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. E. Brouwer, A. Schrijver, and H. Hanani, “Group divisible designs with block-size four,” Discrete Mathematics, vol. 20, no. C, pp. 1–10, 1977. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. F. E. Bennett and X. Zhang, “Perfect Mendelsohn designs with equal-sized holes and block size four,” The Journal of Combinatorial Designs, vol. 5, no. 3, pp. 203–213, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. F. E. Bennett, H. Shen, and J. Yin, “Incomplete perfect Mendelsohn designs with block size 4 and one hole of size 7,” The Journal of Combinatorial Designs, vol. 1, no. 3, pp. 249–262, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. F. E. Bennett, H. Shen, and J. Yin, “Incomplete perfect Mendelsohn designs with block size 4 and holes of size 2 and 3,” The Journal of Combinatorial Designs, vol. 2, no. 3, pp. 171–183, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. X. Zhang, “Incomplete perfect Mendelsohn designs with block size four,” Discrete Mathematics, vol. 254, no. 1–3, pp. 565–597, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. F. E. Bennett and H. Zhang, “On HPMDs of type 4nu1 with block size four,” preprint.
  15. F. E. Bennett and C. C. Lindner, “Quasigroups,” in The CRC Handbook of Combinatorial Designs, C. J. Colbourn and J. H. Dinitz, Eds., pp. 156–160, CRC Press, Boca Raton, Fla, USA, 2nd edition, 2007. View at Google Scholar
  16. X. Yunqing, H. Zhang, and Z. Lie, “Existence of frame SOLS of type anb1,” Discrete Mathematics, vol. 250, no. 1–3, pp. 211–230, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. H. Zhang, “Specifying Latin squares in propositional logic,” in Automated Reasoning and Its Applications: Essays in Honor of Larry Wos, R. Vero, Ed., MIT Press, Boston, Mass, USA, 1997. View at Google Scholar · View at MathSciNet
  18. H. Zhang, “Combinatorial designs by SAT solvers,” in Handbook of Satisfiability, T. Walsh, Ed., IOS Press, Amsterdam, The Netherlands, 2008. View at Google Scholar